I never noticed the hip pain before the beginning of september when everything else had started to go downhill. I thought it was the way I slept, and I tried just about
everything to make it better. Sadly, the only thing that makes my right hip feel better is prednisone---way better than vicodin, darvocet, ultram, and whatever else they have thrown my way. I hate prednisone, but I hate the way my hip feels.
Another weird thing that I thought of---I was hospitalized in January and february, and after I was released, I had these weird canker sores on the inside of my bottom lip, rubbing against my teeth. I usually only get canker sores when I eat something too acidic like tomatoes (whick i avoid now). I just read somewhere on the internet that CD can appear in the mouth.. Maybe it was a weird coincidence. I showed my boyfriend and he thought it was strange. I never really put two and two together until now......Hindsight is 20-20, eh?